RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 247–248 (Mi umn85)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the problem of minimax-Bayesian estimation

V. N. Solov'ev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm85

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1104–1105

Bibliographic databases:

MSC: 49K35, 62C10, 62C20, 60G57
Accepted: 19.08.1998

Citation: V. N. Solov'ev, “On the problem of minimax-Bayesian estimation”, Uspekhi Mat. Nauk, 53:5(323) (1998), 247–248; Russian Math. Surveys, 53:5 (1998), 1104–1105

Citation in format AMSBIB
\Bibitem{Sol98}
\by V.~N.~Solov'ev
\paper On the problem of minimax-Bayesian estimation
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 247--248
\mathnet{http://mi.mathnet.ru/umn85}
\crossref{https://doi.org/10.4213/rm85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691201}
\zmath{https://zbmath.org/?q=an:1053.62523}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1104S}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1104--1105
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0001728779}


Linking options:
  • http://mi.mathnet.ru/eng/umn85
  • https://doi.org/10.4213/rm85
  • http://mi.mathnet.ru/eng/umn/v53/i5/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Soloviov, “Towards the Theory of Minimax-Bayesian Estimation”, Theory Probab Appl, 44:4 (2000), 739  mathnet  crossref  mathscinet  isi  elib
    2. Pankov, AR, “The parametric identification methods for many-dimensional linear models in the presence of a priori uncertainty”, Automation and Remote Control, 61:5 (2000), 785  mathnet  mathscinet  zmath  isi
    3. Semenikhin K.V., “Minimax estimation of random elements by the root-mean-square criterion”, J. Comput. Syst. Sci. Int., 42:5 (2003), 670–682  mathscinet  zmath  isi  elib
    4. K. V. Semenikhin, “Minimax nature of the linear estimates of the indefinite stochastic vector from the generalized probabilistic criteria”, Autom. Remote Control, 68:11 (2007), 1970–1985  mathnet  crossref  mathscinet  zmath  elib  elib
    5. Lebedev, MV, “Minimax filtering in a stochastic differential system with non-stationary perturbations of unknown intensity”, Journal of Computer and Systems Sciences International, 46:2 (2007), 206  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. V. A. Tupysev, “Synthesis of reduced Kalman filter with the guaranteed estimation quality of dynamic system state”, J Comput Syst Sci Int, 49:2 (2010), 192  crossref  zmath  isi  elib  scopus  scopus
    7. V. A. Gritsenko, “Reflective modular forms and applications”, Russian Math. Surveys, 73:5 (2018), 797–864  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:144
    Full text:64
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019